# SDR 97ZZZX983

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73B
- Make and model: Amd FALCON10
- Aircraft serial: 79
- Engine: Garrtt TFE7312
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30720681
- Condition: Separated
- Location: Nr 2 Eng Nr 3 Lp
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

THE NR 2 ENGINE WAS SHUT DOWN DURING CLIMB-OUT DUE TO EXCESSIVE VIBRATIONS.  INITIAL FINDS DURING TEAR DOWN INDICATE THAT SEVERAL BLADES SEPARATED FROM THE NR 3 L.P.T.  THIS CAUSED SEVERE VIBRATIONS THAT, IN TURN, CAUSED THE N2 SECTION TO RUB.
